# SDR HEED065812

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7412 · Exciter
- Part: H.E. Generator
- Part number: 9580113800
- Condition: Inoperative
- Location: Engine Igniter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H.E. UNIT INOPERATIVE. REPLACED UNIT.
